Re: tingling on the top of my foot

when did the tingling begin? was it immediately after the casting or brace?

Posted By tim on October 17, 2005 at 18:21:41:

In Reply to: tingling on the top of my foot posted by Maria on October 16, 2005 at 14:29:20:

TuliGEL Personal Fatigue Mats have been scientifically and medically designed to protect your feet from hard, unyielding surfaces. The unique tic-tac-toe soft waffle pattern interrupts the shock waves created while walking or running, helping to prevent fatigue, tired, swollen, aching feet and backache. It you work on hard concrete sufaces, TuliGEL Personal Fatigue Mats can make a real difference in how you feel.

[ Follow Ups ] [ Post Followup ] [ Foot Forum ] [ Disclaimer ]
Follow Ups
Post Followup

Name:
E-Mail:

Subject:

Comments:

Optional Link URL:
Link Title:
Optional Image URL:


[ Follow Ups ] [ Post Followup ] [ Foot Forum ] [ Disclaimer ]